# SDR UPS97424684

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corrosion
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFT LOWER CARGO DOOR FRAME WEB HAS HOLE FROM CORROSION.  LOWER FWD DOOR FRAME APPROX 18 IN UP FROM LOWER FWD CORNER.  REMOVED CORROSION FROM WEB.  MEASURED AMOUNT REMOVED WAS FOUND TO BE .025, REQ DOUBLER INST. INSTALLED WEB REPAIR IAW 53-10-04.
